MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-DR. MOHINDRA PACK

Medline Industries, LP MEDLINE; DBD-DR. MOHINDRA PACK
Catalog Number DYNJ57602F
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported finding strikethrough on gown, and according to the facility during vascular cases "the surgeon discovered strike through on her vest under the gown"; the strike through occurred in the mid abdominal region and was a mix of blood, bodily fluid, and saline.No sample or photo was received for the investigation; finished good production records were reviewed and there were no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue, and the pack build review noted the gown was an aami level iii rating which are fluid resistant, but will not prevent strikethrough.The reported problem was not confirmed by sample or photo because no sample or photo was received for the investigation; the cause was documented as dc: traced to user with knowledge.The surgical gowns currently used for the pack are classified as aami pb70 barrier level 3 rated, and the gown is designed to be fluid resistant, however with enough force it may allow strikethrough to occur; based on these details, the item performed to specifications, and further risk assessment found the incident acceptable w/ justification.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "they have had two incidents with this pack where blood/fluid has gone through the gown onto the surgeons vest.".

Brand Name
MEDLINE
Common Device Name
DBD-DR. MOHINDRA PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50223007
Report Number1417592-2026-15954
Device Sequence Number16036430
Product Code LRO
UDI-Device Identifier40193489422161
UDI-Public40193489422161
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ57602F
Device Lot Number22KBI196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown